Asymptotics of inverse filtration problem in porous media

نویسندگان
چکیده

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Spectral Asymptotics in Porous Media

This thesis consists of two papers devoted to the asymptotic analysis of eigenvalue problems in perforated domains. The first paper investigates by means of the two-scale convergence method the asymptotic behavior of eigenvalues and eigenfunctions of Stekloff eigenvalue problems in perforated domains. We prove a concise and precise homogenization result including convergence of gradients of eig...

متن کامل

Simple Filtration Using Porous Media

This work is a study of the movement of particles, one at a time, through a fixed filter. Various assumptions are made about particle and pore sizes, pore selection rules and filter configurations. This report is divided into three main sections: The first studies the filter by analyzing its layers both in a qualitative sense and by computational simulations. The next studies the filter through...

متن کامل

Simulation of Impaction Filtration of Aerosol Droplets in Porous Media

We report on the development of a method to simulate from first principles the particle filtration efficiency of filters that are composed of structured porous media. We assume that the ratio of particle density to the fluid density is high. We concentrate on the motion of the particles in a laminar flow and quantify the role of inertial effects on the filtration of an ensemble of particles. We...

متن کامل

Eigenvalue Asymptotics of Layered Media and Their Applications to the Inverse Problem

We compute the asymptotics of the eigenvalues of the classical Sturm–Liouville problem with a piecewise smooth coefficient q. This means that q and/or its derivatives can have jump discontinuities. The boundary conditions are arbitrary. Our results extend the classical work of H. Hochstadt (see [Comm. Pure Appl. Math., 14 (1961), pp. 749–764]) and some related formulas discovered by G. Borg (se...

متن کامل

Asymptotics of the Porous Media Equation via Sobolev Inequalities

Let M be a compact Riemannian manifold without boundary. Consider the porous media equation u̇ = 4(um), u(0) = u0 ∈ Lq , 4 being the Laplace–Beltrami operator. Then, if q ≥ 2 ∨ (m − 1), the associated evolution is Lq − L∞ regularizing at any time t > 0 and the bound ‖u(t)‖∞ ≤ C(u0)/t (1) holds for t < 1 for suitable explicit C(u0), γ. For large t it is shown that, for general initial data, u(t) ...

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: IOP Conference Series: Materials Science and Engineering

سال: 2021

ISSN: 1757-899X

DOI: 10.1088/1757-899x/1030/1/012109